U.S. doctors online nowAsk doctors free
A 31-year-old female asked:

mirena (levonorgestrel) removed 5/5/14 to ttc. bled 5 days later for a day. no more bleeding since, cramping for week and a half and headaches, neg preg test. call dr?

1 doctor answer1 doctor weighed in
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Maybe: The bleeding post removal of the IUD is not unusual due to endometrial breakage and the trauma of removal. If the cramping continues, call your MD.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 10, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.